MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-65-150-120-P6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 02/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot and relabeled lot that would have contributed to this event.The reported patient effect of thrombosis is listed in the supera peripheral stent systems, instructions for use, as a known patient effect of the stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that a 6.0x150 mm supera self expanding stent (ses) was implanted and one day later the patient experienced thrombosis.The patient was asymptomatic; however the physician suspected thrombosis as the area was the same color as before the procedure.Angiography was performed to confirm the thrombosis.The thrombosis was treated with aspiration and thrombectomy and urokinase was administered.The patient has improved.There was no reported clinically significant delay in the procedure.No additional information was provided.
 
Event or Problem Description
Subsequent to the previously filed report, the following information was received: the vessel was prepared with a 2.0x150 mm and 5.0x150 mm percutaneous transluminal angioplasty (pta) catheters and finally a 5.0x120mm drug coated balloon (dcb) for one minute at 12 atmospheres.The supera stent was implanted in the distal superficial femoral artery.No additional information was provided.
 
Additional Manufacturer Narrative
Internal file number - (b)(4).

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8413928
Report Number2024168-2019-01959
Device Sequence Number303358
Product Code NIP
UDI-Device Identifier08717648226328
UDI-Public08717648226328
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue NumberS-65-150-120-P6
Device Lot Number8062161
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer03/15/2019
Initial Report FDA Received Date03/12/2019
Supplement Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;